Julia sets for Fibonacci endomorphisms of (2)

Nenhuma Miniatura disponível

Data

2018-01-01

Autores

Bonnot, S.
Carvalho, A. de
Messaoudi, A. [UNESP]

Título da Revista

ISSN da Revista

Título de Volume

Editor

Taylor & Francis Ltd

Resumo

We study the dynamics of the family f(c)(x, y)= (xy + c, x) of endomorphisms of , where c is a real parameter. We investigate several topological properties of the forward and backward filled Julia sets. Then, through the study of adapted dynamical filtrations of the plane, we prove that for the interval of parameters given by 0 < c <, these two filled Julia sets can be described explicitly as finite unions of invariant manifolds.

Descrição

Palavras-chave

Holomorphic dynamics, Fibonacci maps, filled Julia sets

Como citar

Dynamical Systems-an International Journal. Abingdon: Taylor & Francis Ltd, v. 33, n. 4, p. 622-645, 2018.